# SDR MASA200700294

- Difficulty date: June 1, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N987HA
- Make and model: Dhav DHC8202
- Aircraft serial: 425
- Aircraft time: 27,597 hours, 30,052 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Socket
- Condition: Burned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2805 PHX.  AIRCRAFT WAS ON GROUND, CREW SMELLED SOMETHING BURNING.  MX REMOVED AND REPLACED SOCKET.
